# SDR 96ZZZX4402

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68251
- Make and model: Boeing A75N1
- Aircraft serial: 757976
- Engine: Wright R975*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Screws Failed
- Location: Hub Socket
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ENGINE STOPPED.  AIRCRAFT CRASH LANDED IN A FIELD.  AIRCRAFT DESTROYED BY POST-FIRE.  INVESTIGATION FOUND CRANKSHAFT GEAR ASSEMBLY HUB SOCKET SCREWS SHEARED.  P/N 401337.  TSO:  700 HOURS.  TT:  UNKNOWN.
